# SDR UPS99829412

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576964679
- Condition: Cracked
- Location: Ws 7.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING INBD L/E UPPER INBD AFT L/E ATTACH ANGLE IS CRACKED, STA XFS 7.5.  REMOVED, FABRICATED, AND INSTALLED ANGLE IAW DWG 5269646 AND SRM 51-3-0.
